# SDR SWAA2023082392243

- Difficulty date: August 22, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 58,709 hours, 32,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMER LIGHTS INOP IN CABIN<[01] INSTALLED AFT GALLEY R/H EMERGENCY BATT. PACK AND POWER SUPPLY. IAW AMM 33-51-06. OPS CK GOOD.
